Sets of cospectral graphs with least eigenvalue at least -2 and some related results
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 29 (2004) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper we study the phenomenon of
cospectrality in generalized line graphs and in exceptional
graphs. The paper contains a table of sets of cospectral graphs
with least eigenvalue at least $-2$ and at most 8 vertices
together with some comments and theoretical explanations of the
phenomena suggested by the table. In particular, we prove that the
multiplicity of the number $0$ in the spectrum of a generalized
line graph $L(G)$ is at least the number of petals of the
corresponding root graph $G$.
@article{BASS_2004_29_1_a5,
author = {D. Cvetkovi\'c and M. Lepovi\'c},
title = {Sets of cospectral graphs with least eigenvalue at least -2 and some related results},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {85 - 102},
year = {2004},
volume = {29},
number = {1},
zbl = {1077.05059},
url = {http://geodesic.mathdoc.fr/item/BASS_2004_29_1_a5/}
}
TY - JOUR AU - D. Cvetković AU - M. Lepović TI - Sets of cospectral graphs with least eigenvalue at least -2 and some related results JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2004 SP - 85 EP - 102 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2004_29_1_a5/ ID - BASS_2004_29_1_a5 ER -
%0 Journal Article %A D. Cvetković %A M. Lepović %T Sets of cospectral graphs with least eigenvalue at least -2 and some related results %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2004 %P 85 - 102 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/BASS_2004_29_1_a5/ %F BASS_2004_29_1_a5
D. Cvetković; M. Lepović. Sets of cospectral graphs with least eigenvalue at least -2 and some related results. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 29 (2004) no. 1. http://geodesic.mathdoc.fr/item/BASS_2004_29_1_a5/